| Model Number |
1365-52-100 |
| Medical Device Problem Codes |
Degraded (1153); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Pain (1994); Swelling/ Edema (4577)
| Date of Event |
03/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Unfiled claim and pinnacle mom medical records received.After review of the medical records the patient was revised due to metal wear and corrosion and pain.Operative note reported taper junction corrosion at the stem.There was joint fluid visible as bursal fluid, slightly gray color suggestive of metal staining, corrosion both in neck and the taper of the head.However there was no gross wear of the articulating surface.Pathology report minor corrosion to neck of femoral component, proteinaceous material between cup and liner, bursa over the greater troch.Doi: (b)(6) 2011; dor: (b)(6) 2019 ; left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre) will not be performed since mom systems are obsolete.